MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-SPR-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was reportedly hospitalized from (b)(6) 2025 through (b)(6) 2025 with bad staph infection.Iv antibiotics were prescribed for the infection.The infection was the result of a procedure to swap out the battery on their non-curonix scs system which was performed on (b)(6) 2025.The patient is waiting for an mri on (b)(6) 2025, and for new labs to be drawn.No further information is available at this time.
 
Additional Manufacturer Narrative
The other adverse events issues issue questionnaire was reviewed for causes of the reported issue.Based on this review, implanting the device in an off-label location, implanting the device too close to the targeted nerve, migration, and inadvertently puncturing the bone or tissue during the procedure have been ruled out as potential causes.However, non-compliance to the ifu has been identified as the patient has a non-curonix scs system implanted.In addition, the patient is a poor surgical risk as the patient is reportedly immunocompromised.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.Although non-compliance to the ifu was identified and the patient is a poor surgical risk, the infection was unrelated to the curonix device.The cause of the infection is unrelated to the curonix device as the infection was caused by the replacement procedure of their non-curonix scs device (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, a capa is not required.Other adverse events issues rates will continue to be tracked and trended.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key23573030
Report Number3010676138-2025-00261
Device Sequence Number21332196
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public(01)00818225020648(17)220901
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/01/2022
Device Model NumberFR8A-SPR-B0
Device Lot NumberSWO200904
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale